# SDR A6WA200540202

- Difficulty date: June 14, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SUPPORT ANGLE AT FS 621 CRACKED APPROX 1.1 INCH LONG, RBL 41.5 WL 73.  REPAIRED RIGHT SIDE FLOOR SUPPORT ANGLE AT FS 621 BY CUTTING AWAY DAMAGED AREA AND INSTALLED MG REPAIR PARTS IAW BOMBARDIER REO 601R-53-61-117 REV C.  (M)
